# SDR SWAA2022042695764

- Difficulty date: April 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT COVER LENS LOCATED ON SIDEWALL PANEL 232YHW LH SIDE AT PASSENGER CABIN (1 EA) 2022-158752 / [01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT COVER LENS LOCATED ON SIDEWALL PANEL 231YHW LH SIDE AT PASSENGER CABIN (1 EA) AMM 33-51-01-960-802-NG STEP 33-51-01-960-802 STEP 3C(5)(D) AND 3C(10);[02] REMOVED AND REPLACED EMERGENCY EXIT LIGHT COVER LENS LOCATED ON SIDEWALL PANEL 231YHW LH SIDE AT PASSENGER CABIN (1 EA) AMM 33-51-01-960-802-NG STEP 33-51-01-960-802 STEP 3C(5)(D) AND 3C(10)
